Related Questions

I am 22 nonsmoker and take adderall (dextroamphetamine and racemic amphetamine). My erections have not been full. I usually masturbate 3 times a day semi soft. What could be causes? Remedy?

See doctor. You should see your doctor. If you really feel you cannot have a firm erection at your age. Have a full evaluation to examine any underlying cause now if nothing medically is found then you must turn to mental game sloth reasons such as depression and or anxiety.

Started taking Adderall (dextroamphetamine and racemic amphetamine) prescribed. Noticed thinning hair. Could they be related? Is it reversible? Any way to remedy besides stop meds?

Not likely. It is not a common side-effect. Have you taken Adderall (dextroamphetamine and racemic amphetamine) very long? Did you notice thinning of hair since you started adderall (dextroamphetamine and racemic amphetamine)? Thinning hair can be caused by many other conditions such as hormonal imbalances, drugs, nutrition, hair dyes or undue stress.